Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor XR vs. Paxil and weight gain

Posted by sanny on November 10, 2005, at 19:31:27

In reply to Re: Effexor XR vs. Paxil and weight gain jeminiwmn, posted by spierson1253 on November 10, 2005, at 19:10:34

Darn tootin' you know your own body....I always know when it's near time to take the Effexor...I have those dizzy, weird buzzing feelings in my brain....feel lightheaded, etc...I cannot believe that an "educated dr." would not be able to believe reactions vary from person to person. Is this part of the "too many patients, too little time" syndrome? Do they not want to take the time to listen and do what's best for their patients? I've been lucky that my dr. does listen to me although there are times when I feel like I'm going to feel a giant automated hand push me out of the room because my time is up!!!!!!!!!!!!!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sanny thread:13781
URL: http://www.dr-bob.org/babble/20051106/msgs/577562.html